# SDR YENA2022031600231

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 06903
- Aircraft time: 22,795 hours, 7,466 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#165, BOS-RSW. ' FLIGHT ATENDANTS ADVISED OF DIRTY SOCK SMELL DSCENDING FROM APPROXIMATELY 8000 - 3000 SMELL DID DISSIPATE; C/W INFO NOTICE 2017-1015 SECTION B AIRCRAFT IS OK FOR SERVCIE MCC SY NOTIFIED FOUND TO BE ENVIRONMENTAL.'
